# SDR SIMA201911185002

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 30,963 hours, 26,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A OPC GOOD.
